Bounded Toeplitz products on the Bergman space of the polydisk

Karel Stroethoff, Dechao Zheng

Research output: Contribution to journalArticlepeer-review

23 Scopus citations

Abstract

We consider the question for which square integrable analytic functions f and g on the polydisk the densely defined products Tf T̄g are bounded on the Bergman space. We prove results analogous to those we obtained in the setting of the unit disk [K. Stroethoff, D. Zheng, J. Funct. Anal. 169 (1999) 289-313].

Original languageEnglish
Pages (from-to)125-135
Number of pages11
JournalJournal of Mathematical Analysis and Applications
Volume278
Issue number1
DOIs
StatePublished - Feb 1 2003

Fingerprint

Dive into the research topics of 'Bounded Toeplitz products on the Bergman space of the polydisk'. Together they form a unique fingerprint.

Cite this